# SDR SWIA201334688

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 26,959 hours, 22,459 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSE DOOR OPEN WARNING MESSAGE & GEAR DISAGREE WARNING MESSAGE.  RETURNED TO MKE. FLT#7333 FOUND NLG STRUT NOT FULLY EXTENDED CAUSING WOW & CENTERED PROXY SENSORS TO NOT READ.  LOWERED NLG & PERFORMED FULL STRUT SERVICE. PERFORMED SEVERAL RETRACTION EXTENSIONS OF LANDING GEAR INCLUDING AN EMERGENCY EXTENSION IAW AMM.
